I have recently been diagnosed with Hypertension (about 2 months ago), hospitalized for such for tests but released with meds. (generally bp is normal currently) At hospital I had a very weird affect while being on an IV for a test. I told nurse at time nothing was apparently wrong.
It was a wave over my entire body like an ocean wave. (I associated this with IV anyways but really really REALLY weird) the surgical test was fine.
Why I am posting this now is a similar effect happened a few nights ago A wave of pressure started in my leg reached all the way to my chest. No pain but could actually feel my heart rate/bp in chest tested my bp shortly after it was normal. I do suspect this is something to do with the main artery but not sure what it would be.
Pressure was odd felt small on leg and build up to chest then stopped with simple pounding there. Any ideas what this might be would be helpful before I see my doctor in about 2 weeks.. Thanks
Have you read the drug information about possible side effects of the medication you are now taking? Have you researched the internet for possible side effects of the medication you are now taking? Have you called your pharmacist and doctor and reported your symptoms?
Your symptoms may or may not be listed as side effects of the medication but I would suggest you call and notify your doctor right away. They may be able to determine if your symptoms are an immediate concern or if you can wait for the appt in two weeks.
Do you experience any swelling in the leg where the pain starts. If so, might be a clot either there or forming. If there is swelling, get to the hospital ASAP and have them check for a deep vein thrombosis (DVT), my mother had one and without the proper tests they said she had nothing!, but I was told to get her back to the hospital for more tests by my brother and sure enuf, a clot. Not meaning to scare you, but just a suggestion if swelling is present. Good luck.
I just called to report the problem going to make appt monday thanks. Hopefully it's nothing but not really first time it happened (or something similar) so I did not make it an emergency case of it. No swelling was more like a burp running up my veign to heart.
My general theory was it was a clot or small air bubble (doubt latter thats usually deadly) that was clearing itself with all the meds i take. However going to see a doctor on urgent basis anyways (emergency if it happens again)
I think I found problem not really a blockage (helped had to goto ER again though) irregular pulse due to potassium defficiency working on that. Pulse/heartrate has been weird while trying to sleep for a long time. Anyways just mentioning that for those following this post I think the main problem will be over after taking reg potassium. Thanks for the imput those who did
Thanks for taking the time to update us, graffik. We learn from those updates!
Thanks I'm not 100% positive its that really however it probably is. it was a recent thing that happened very high pulse and blood tests shown that i had almost no potassium, so adding 2+2 you usually get 4. Even though the effect was in vein along leg it could have been from heart pumping way too fast